# SDR FDEA201002170443

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FR 64 BETWEEN SEAT TRACKS 3L AND 4L IS BENT/DISTORTED APPROX   18 IN LENGTH X .05 IN DEFLECTION.  REPAIRED FR 64 CROSSBEAM USING SPLICING METHOD IAW FREIGHTER SRM 53-10-15, FIG 207, SHT 41.
